Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Transmission and Education >> Am I Infected?

Pages: 1
Anonymous
Unregistered

HIV Symptoms ? Can you help me please
      #99357 - 05/29/04 10:37 PM

Hi people I am an 18 year old male. I am really curious I got a question here itís about HIV. When I take a hot or warm bath or shower even if I get nervous, mad or get sun exposure basically every time my body gets hot, I get this flat pinkish and reddish rash on my upper arms, upper back, neck, shoulders and my face really bad this rash does not itch I donít get diarrhea, nausea or vomit when I get this rash. I just feel extremely hot and you can see the rash it looks like a bunch of dots. I only get these symptoms for 30-50 minutes and if I go back into the sun or get hot I get these symptoms right back, but if I stand in front of the air conditioner it goes away quick I have had these symptoms for 3 months now off and on. I donít always get the rash when I take hot or warm baths just every now and then. But last time I have gotten tested for HIV I was negative that was on September 10th 2003 I was sexually active in late August 2003 but Iíve had my partner get tested she was negative and also 39 years old she seemed clean to me she also had two daughters. But I have not had sex with anyone sense late August of 2003. But where I really was at risk was back in June 2002 and October 2002 but I have been tested about 4 times within those dates until September 10th 2003. What do you think?? Have you ever had these symptoms??

Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: HIV Symptoms ? Can you help me please new
      #99361 - 05/30/04 03:25 AM

what does your doctor say ?

Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: HIV Symptoms ? Can you help me please new
      #99375 - 05/30/04 02:21 PM

When one takes a hot shower or is exposed to sun the body releses Histomiens. Some times they cause a rash [skin irritation] If it bothers you take a anti-histomien

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 3 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 1788

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threadsô 6.2.3